# SDR A6WA200740382

- Difficulty date: July 9, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 8,719 hours, 8,022 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FS 621.00 TO FS 625.30 INTERCOSTAL AT STR 14 IS CRACKED NEAR RADIUS APPROX 1.5 INCH L.  (K)   MAINTENANCE REMOVED AND REPLACED RT FS 621-625.30 INTERCOSTAL IAW BOMBARDIER AEROSPACE REO 601R-53-61-422 AND SRM 51-42-06.  (M)
